Mathematische Annalen

, Volume 233, Issue 3, pp 193–198

The restriction of admissible representations ton

  • William Casselman
  • M. Scott Osborne
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bourbaki, N.: Commutative Algebra. Reading: Addison-Wesley 1972Google Scholar
  2. 2.
    Casselman, W.: Matrix coefficients of admissible representations. (To appear)Google Scholar
  3. 3.
    Casselman, W., Osborne, M.S.: Then-cohomology of representations with an infinitesimal character. Compositio Mathematica31, 219–227 (1975)Google Scholar
  4. 4.
    Harish-Chandra: Representations of semi-simple Lie groups II. Trans. Amer. Math. Soc.76, 26–65 (1954)Google Scholar
  5. 5.
    Warner, G.: Harmonic analysis on semi-simple Lie groups I. Berlin, Heidelberg, New York: Springer 1972Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • William Casselman
    • 1
    • 2
  • M. Scott Osborne
    • 1
    • 2
  1. 1.Department of MathematicsUniversity of British ColumbiaVancouverCanada
  2. 2.Department of MathematicsUniversity of WashingtonSeattleUSA

Personalised recommendations